# SDR FDEA2018112103318

- Difficulty date: November 20, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) OUTBOARD ACTUATOR LUG   HOLE BORE FOUND CORROSIONS. CORROSIONS AT LEFT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) OUTBOARD   ACTUATOR LUG HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-07. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND EA # 1-5750-63187 E PART 3 STEP 1.F(1) AND STEP 1.F(3) TITLE: WINGS -   FLIGHT SURFACES - LH WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE   57.55.01.1 INSPECTION - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER TO WRI: 57101164 FOR WORK DETAILS.
